# SDR SWIA201334615

- Difficulty date: September 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 26,328 hours, 22,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 + 128 VERTICAL POST LBL 18.00 OTBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .220" IN LENGTH 60% FSH.  C-CHECK REPLACED FS 409.00 + 128 VERTICAL POST LBL 18.00 IAW REO.
